kinda makes sense. maybe the body burns off the thyroid hormones more with increased activity, if your a little hyper, feeling it and you exercise it seems to burn off that energy, maybe its the same with the thyroid hormones in your body, especially because it's being kept at a certain level artificially. with the replacement med, and not naturally coming from the thyroid/ ?? maybe?? just a thought.
I'm curious if you work out in the morning or night?
I am glad to hear you you have so much energy, I should move back to the Midwest, maybe its the lack of crisp cold air and moisture out here in the desert that makes me feel like crap LOL, or I can just pay you to treat me and fire my MD? you seem to make good progress. FTB4
Well, energy when I'm moving........yes, once I get off the couch! I am still a little hypo.
But to have T3 / T4 levels drop after 5 weeks when I ADDED more med, is just strange. The only reason I can think of is my body is now consuming more of every thing, including thyroid hormone - if that's possible just from increased exercise.......?
Sounds possible to me, just like an engine burning fuel, you burn calories, and other nutrition from your body, why not hormones. I don't think the medical profession can argue about that, they don't seem to know much about thyroid anyway LOL. Have a Good one. Best Regards FTB4
I dont use the same routine. I change it up. And sometimes it depends on what body parts aren't sore!
Not enough time for me in the morning before work. Plus I do a lot outside - that takes time, so late afternoons on weekdays, but in the winter that means I finish skiing or snowshoeing in the dark. Weekends I'll do mornings, but don't get as much out of it since I'm not an AM person. Way more endurance in the PM hours - but sometimes I get in a 15 min 'power nap' after work before exercise - its a huge difference. I can only do weights good in the PM, when I'm limber, and then there's plenty of rest time after. I'm not big on weights, they can get boring to me and offer very minimal cardiovascular gain, but do increase strength which can make other activities like skiing or mtn biking more enjoyable and beneficial.
When I was very hypo - (last year at this time from a med brand that did not work), I could not exercise at all. It was very painful in joints and muscles, scary actually. Just laying on the couch made me sore back then. So I am great-full that I can do things again.